If you need an accessible version of this item please contact JSTOR User Support

Problems for Solution: E496-E500

R. V. Heath, V. Thebault, E. C. Kennedy, D. H. Browne and S. H. Gould
The American Mathematical Monthly
Vol. 48, No. 10 (Dec., 1941), p. 699
DOI: 10.2307/2303319
Stable URL: http://www.jstor.org/stable/2303319
Page Count: 1
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
699
    699